MathSciNet Relay Station
MathSciNet bibliographic data
MR1245292 60F10 (60K35 82B35)
Georgii, Hans-Otto Large deviations and maximum entropy principle for interacting random fields on ${\bf Z}^d$. Ann. Probab. 21 (1993), no. 4, 1845–1875.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement